# SDR USAA970038

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corrosion
- Location: Bs 798
- Part time: 18,385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION.  CORRODED STRAP MEASURING 1 INCH AT STATION 798 R, FRAME REINFORCING STRAP LOCATED AT 798 R FRAME.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  FABRICATED NEW DOUBLER AND TRIPLER AS PER EA 59179.  (M)
